# SDR SWIA202054896

- Difficulty date: November 5, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 30,362 hours, 18,803 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM# N787SK-5223.  DENT LOCATED ON FUSELAGE APROXIMATELY 58" AFT OF THE SERVICE DOOR FS 349 61.5 FROM STRINGER 27.  REMOVE ALL EVIDENCE OF THE DENT BY WAY OF STANDARD PRACTICES.  C-CHECK RO 12/28/2020.  REPAIRED DAMAGED AREA, REF MHIRJ REO, NO DEFECTS NOTED.
